Alert archive / North Carolina / River Flood Warnings in 2017
River Flood Warning 9, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this river flood warning at Apr 29, 2017, 9:38 AM EDT for Craven County, North Carolina. It took effect at Apr 29, 2017, 1:36 PM EDT. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2017, 9:38 AM EDT (13:38 UTC)
- In effect from
- Apr 29, 2017, 1:36 PM EDT
- Expired
- May 7, 2017, 4:21 PM EDT
- In force
- 8 days
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Craven County, NC
The radar
The Morehead City radar (KMHX), 66 km from the middle of the area, began a volume at 13:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neuse River at Fort Barnwell (FTBN7). The gauge peaked at 14.15 ft at May 5, 2017, 1:00 PM EDT.
- Action stage
- 12.5 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02091814, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
906
WGUS42 KMHX 291338
FLWMHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
938 AM EDT Sat Apr 29 2017
...The National Weather Service in Newport has issued a Flood Warning
for the following rivers in North Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Caution is urged when walking near riverbanks. Flood waters will
weaken the banks making them dangerous.
A followup product will be issued by the National Weather Service a
little later.
&&
NCC049-301338-
/O.NEW.KMHX.FL.W.0009.170429T1736Z-000000T0000Z/
/FTBN7.1.ER.170429T1736Z.170429T1834Z.000000T0000Z.UU/
938 AM EDT Sat Apr 29 2017
The National Weather Service in Newport has issued a
* Flood Warning for
The Neuse River At Fort Barnwell.
* From this afternoon until further notice...or until the warning is
cancelled.
* At 8 AM Saturday the stage was 12.5 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...Rise above flood stage by this afternoon and continue to
rise over the next several days.
* Impact...At 13.0 feet...Minor lowland flooding of many acres along
the river. Water begins to flood boat ramps along the north bank of
the river downstream to Streets Ferry.
&&
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$17 follow-up statements
851
WGUS82 KMHX 300136
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
936 PM EDT Sat Apr 29 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-010136-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.170430T0031Z.170430T0031Z.000000T0000Z.UU/
936 PM EDT Sat Apr 29 2017
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice.
* At 8 PM Saturday the stage was 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Impact...At 13.0 feet...Minor lowland flooding of many acres along
the river. Water begins to flood boat ramps along the north bank of
the river downstream to Streets Ferry.
&&
Fld Observed Forecast 8PM
Location Stg Stg Day Time Sun Mon Tue
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$385
WGUS82 KMHX 301341
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
941 AM EDT Sun Apr 30 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-011341-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.170430T0031Z.170430T1330Z.000000T0000Z.UU/
941 AM EDT Sun Apr 30 2017
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice.
* At 9 AM Sunday the stage was 13.4 feet.
* Minor flooding is occurring as the river continues to rise over the
next few days.
* Flood stage is 13.0 feet.
* Impact...At 13.0 feet...Minor lowland flooding of many acres along
the river. Water begins to flood boat ramps along the north bank of
the river downstream to Streets Ferry.
&&
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$089
WGUS82 KMHX 010142
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
942 PM EDT Sun Apr 30 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-020142-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.170430T0031Z.170501T0015Z.000000T0000Z.UU/
942 PM EDT Sun Apr 30 2017
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice.
* At 8 PM Sunday the stage was 13.6 feet.
* Minor flooding is occurring and the river is expected to continue to
rise over the next few days.
* Flood stage is 13.0 feet.
* Impact...At 14.0 feet...River begins to threaten homes along north
bank of the river at the end of Cow Pen Landing Rd. Many acres of
farmland flooded.
&&
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$315
WGUS82 KMHX 011359
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
959 AM EDT Mon May 1 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-021359-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.170430T0031Z.170501T1330Z.000000T0000Z.UU/
959 AM EDT Mon May 1 2017
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice.
* At 9 AM Monday the stage was 13.8 feet.
* Minor flooding is occurring as the river continues to rise the
next few days.
* Flood stage is 13.0 feet.
* Impact...At 14.0 feet...River begins to threaten homes along north
bank of the river at the end of Cow Pen Landing Rd. Many acres of
farmland flooded.
&&
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$747
WGUS82 KMHX 020137
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
937 PM EDT Mon May 1 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-030137-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.170430T0031Z.170502T0015Z.000000T0000Z.UU/
937 PM EDT Mon May 1 2017
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice.
* At 8 PM Monday the stage was 13.9 feet.
* Minor flooding is occurring as the river continues to rise the
next few days.
* Flood stage is 13.0 feet.
* Impact...At 14.0 feet...River begins to threaten homes along north
bank of the river at the end of Cow Pen Landing Road. Many acres of
farmland flooded.
&&
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$770
WGUS82 KMHX 021358
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
958 AM EDT Tue May 2 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-031358-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.170430T0031Z.170502T1330Z.000000T0000Z.UU/
958 AM EDT Tue May 2 2017
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice.
* At 9 AM Tuesday the stage was 14.0 feet.
* Minor flooding is occurring as the river continues to rise over
the enxt few days.
* Flood stage is 13.0 feet.
* Impact...At 14.0 feet...River begins to threaten homes along north
bank of the river at the end of Cow Pen Landing Rd. Many acres of
farmland flooded.
&&
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$657
WGUS82 KMHX 030127
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
927 PM EDT Tue May 2 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-040127-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.170430T0031Z.170503T0030Z.000000T0000Z.UU/
927 PM EDT Tue May 2 2017
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice.
* At 8 PM Tuesday the stage was 14.1 feet.
* Minor flooding is occurring as the river continues to rise over
the next few days.
* Flood stage is 13.0 feet.
* Impact...At 14.0 feet...River begins to threaten homes along north
bank of the river at the end of Cow Pen Landing Road. Many acres of
farmland flooded.
&&
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$509
WGUS82 KMHX 031346
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
946 AM EDT Wed May 3 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-041346-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.170430T0031Z.170504T1200Z.000000T0000Z.UU/
946 AM EDT Wed May 3 2017
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice.
* At 9 AM Wednesday the stage was 14.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will continue rising to near 14.2 feet by
tomorrow morning. Additional rises may be possible thereafter.
* Impact...At 14.0 feet...River begins to threaten homes along north
bank of the river at the end of Cow Pen Landing Rd. Many acres of
farmland flooded.
&&
Fld Observed Forecast 8AM
Location Stg Stg Day Time Thu Fri Sat
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$465
WGUS82 KMHX 040127
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
927 PM EDT Wed May 3 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-050127-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.170430T0031Z.170504T1200Z.000000T0000Z.UU/
927 PM EDT Wed May 3 2017
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice.
* At 8 PM Wednesday the stage was 14.1 feet.
* Minor flooding is occurring and the river is expected to crest over
then next day or so.
* Flood stage is 13.0 feet.
* Impact...At 14.0 feet...The river threatens homes along north bank
of the river at the end of Cow Pen Landing Rd. Many acres of
farmland flooded.
&&
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$455
WGUS82 KMHX 041624
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1224 PM EDT Thu May 4 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-051624-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.170430T0031Z.170504T1145Z.000000T0000Z.UU/
1224 PM EDT Thu May 4 2017
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice.
* At 11 AM Thursday the stage was 14.0 feet.
* Minor flooding is occurring.
* Flood stage is 13.0 feet.
* Impact...At 14.0 feet...River begins to threaten homes along north
bank of the river at the end of Cow Pen Landing Rd. Many acres of
farmland flooded.
&&
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$186
WGUS82 KMHX 050118
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
918 PM EDT Thu May 4 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-060118-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.170430T0031Z.170504T1145Z.000000T0000Z.UU/
918 PM EDT Thu May 4 2017
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice.
* At 8 PM Thursday the stage was 14.0 feet.
* Minor flooding is occurring and will likely continue rest of tonight
with the stage holding around 14 feet.
* Flood stage is 13.0 feet.
* Impact...At 14.0 feet...River begins to threaten homes along north
bank of the river at the end of Cow Pen Landing Rd. Many acres of
farmland flooded.
&&
Fld Observed Forecast 8PM
Location Stg Stg Day Time Fri Sat Sun
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$251
WGUS82 KMHX 051442
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1042 AM EDT Fri May 5 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Swift Creek Near Streets Ferry affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-061442-
/O.CON.KMHX.FL.W.0011.000000T0000Z-000000T0000Z/
/SWFN7.1.ER.170504T0737Z.170505T0115Z.000000T0000Z.UU/
1042 AM EDT Fri May 5 2017
The Flood Warning continues for
The Swift Creek Near Streets Ferry.
* until further notice.
* At 10 AM Friday the stage was 4.5 feet.
* Minor flooding is occurring and N/A flooding is forecast.
* Flood stage is 4.0 feet.
* Impact...At 4.0 feet...Water will threaten a few homes along Streets
Ferry Road just south of the creek. Streets Ferry Road will flood.
&&
Fld Observed Forecast 8AM
Location Stg Stg Day Time Sat Sun Mon
LAT...LON 3532 7714 3529 7713 3524 7709 3522 7711
3528 7719 3530 7718
$$027
WGUS82 KMHX 060058
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
858 PM EDT Fri May 5 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-070058-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.170430T0031Z.170505T1230Z.000000T0000Z.UU/
858 PM EDT Fri May 5 2017
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice.
* At 8 PM Friday the stage was 14.1 feet.
* Minor flooding is occurring and will continue overnight.
* Flood stage is 13.0 feet.
* Impact...At 14.0 feet...River begins to threaten homes along north
bank of the river at the end of Cow Pen Landing Rd. Many acres of
farmland flooded.
&&
Fld Observed Forecast 8PM
Location Stg Stg Day Time Sat Sun Mon
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$982
WGUS82 KMHX 061705
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
105 PM EDT Sat May 6 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-071705-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.170430T0031Z.170505T1230Z.000000T0000Z.UU/
105 PM EDT Sat May 6 2017
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice.
* At 12 PM Saturday the stage was 13.8 feet.
* Minor flooding is occurring and N/A flooding is forecast.
* Flood stage is 13.0 feet.
* Impact...At 14.0 feet...River begins to threaten homes along north
bank of the river at the end of Cow Pen Landing Rd. Many acres of
farmland flooded.
&&
Fld Observed Forecast 8AM
Location Stg Stg Day Time Sun Mon Tue
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$030
WGUS82 KMHX 070056
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
856 PM EDT Sat May 6 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-080056-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.170430T0031Z.170505T1230Z.000000T0000Z.UU/
856 PM EDT Sat May 6 2017
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice.
* At 8 PM Saturday the stage was 13.6 feet.
* Minor flooding is occurring and will continue into Sunday.
* Flood stage is 13.0 feet.
* Impact...At 14.0 feet...River begins to threaten homes along north
bank of the river at the end of Cow Pen Landing Rd. Many acres of
farmland flooded.
&&
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$482
WGUS82 KMHX 071459
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
1059 AM EDT Sun May 7 2017
...The Flood Warning continues for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-081459-
/O.CON.KMHX.FL.W.0009.000000T0000Z-000000T0000Z/
/FTBN7.1.ER.170430T0031Z.170505T1230Z.000000T0000Z.UU/
1059 AM EDT Sun May 7 2017
The Flood Warning continues for
The Neuse River At Fort Barnwell.
* until further notice.
* At 10 AM Sunday the stage was 13.2 feet.
* Minor flooding is occurring and N/A flooding is forecast.
* Flood stage is 13.0 feet.
* Impact...At 13.0 feet...Minor lowland flooding of many acres along
the river. Water begins to flood boat ramps along the north bank of
the river downstream to Streets Ferry.
&&
Fld Observed Forecast 8AM
Location Stg Stg Day Time Mon Tue Wed
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$688
WGUS82 KMHX 072021
FLSMHX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY, NC
421 PM EDT Sun May 7 2017
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Neuse River At Fort Barnwell affecting Craven County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive vehicles through flooded areas. Most flood deaths occur
in automobiles when people try to drive through flooded areas.
Stay tuned to developments by listening to NOAA Weather Radio...local
radio...media or cable TV.
&&
NCC049-072051-
/O.CAN.KMHX.FL.W.0009.000000T0000Z-170507T2021Z/
/FTBN7.1.ER.170430T0031Z.170505T1230Z.170507T1910Z.UU/
421 PM EDT Sun May 7 2017
The Flood Warning is cancelled for
The Neuse River At Fort Barnwell.
* At 4 PM Sunday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Impact...At 13.0 feet...Minor lowland flooding of many acres along
the river. Water begins to flood boat ramps along the north bank of
the river downstream to Streets Ferry.
&&
LAT...LON 3537 7735 3528 7719 3522 7711 3519 7714
3524 7728 3532 7739
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this river flood warning went out at Apr 29, 7:41 AM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 29, 7:41 AM EDT, 1 hour 57 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Newport/Morehead City NC 741 AM EDT Sat Apr 29 2017 .SYNOPSIS... High pressure over the Atlantic will continue through the Sunday producing record or near record highs over Eastern North Carolina. A cold front will approach from the west late Monday and cross Eastern NC Tuesday morning. High pressure will build in behind the front Wednesday. A strong low pressure area will affect the region late next week. && .NEAR TERM /Today/... As of 715 am Sat... A quiet morning with low stratus clouds already scattering out, but may still linger for another hour or two. Based on sfc observations and satellite... sea fog continues to persist along the immediate coastline. Once all the low stratus and sea fog scatters out...it will lead to mostly sunny skies. Strong ridging aloft and strong high pressure extending into the Carolinas from the Western Atlantic leading to another hot and humid condition across E NC today. Low level thicknesses of 1405-1415 m will support high temperatures around 90 degrees inland and upper 70s/low 80s along Outer Banks. These temps will be nearing record territory for the area (see climate section below). && .SHORT TERM /Tonight/... As of 245 am Sat... Quiet weather with S to SW flow of 5-10 knots. Th night will start out mostly clear, then becoming partly cloudy after midnight. Another warm and muggy night with lows in the upper 60s inland to low 70s along the coast. && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 340 PM Friday...Models remain in decent agreement through mid week with a upper ridge indicated through Sunday, then more progressive flow leading to unsettled weather for next week. The flow will become more amplified late next week with the models indicating the potential for a strong upper low to affect the southeast and mid Atlantic states. There is much uncertainty regarding details with this system but there is a potential for heavy rain and possibly severe weather Thu/Fri. Through Sunday night...Ridging surface and aloft will result in a warm and dry period with temps 10-15 degrees above normal. Models continue to indicate mainly dry weather this period. Lows each night in mid 60s to around 70. Highs Sunday in upper 80s inland with low to mid 80s closer to the coast. Monday through Wednesday...A cold front will approach from the W late Mon and slowly cross the region Mon night into early Tue. Temps remain warm Mon with a low chc of some convection espcly inland during the aftn as the front approaches. Most models continue to indicate a decent coverage of precipitation Mon night/early Tue and will continue likely POPs this period but is noted that ECMWF is less enthusiastic with precipitation chances. Lingering shra ends from W to E Tue morning with the front sliding offshore. Highs Mon will again climb well into the 80s then cool into the mid 70s to around 80 Tue behind the front. High pressure is forecast to build into the area Tue night and Wed with dry weather and temps moderating into the low 80s inland. Thursday and Friday...The aforementioned upper low will begin to affect the area Thu and continue over the area Fri with a complex surface low evolution forecast over the Carolinas. Uncertainty on details this far out but there is a potential for heavy rain and/or severe weather Thu night and Fri. Cooler temps are expected with highs in the 70s expected both days. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... Short Term /Through tonight/... As of 715 am Sat...High confidence in VFR conditions will occur within the next two hours after all the low stratus scatters out...leading to mostly sunny skies. Sfc high pressure continues to extend into Eastern NC from the Western Atlantic through tomorrow. Winds are SW 5-10 knot, becoming 10-15 knots by late morning with gusty winds up to 18 knots. Winds will become light tonight with possible MVFR/IFR ceiling conditions developing after midnight. Long Term /Sunday through Wednesday/... As of 340 PM Friday...VFR expected to prevail through Monday with enough nocturnal mixing to preclude fog development. A cold front will be moving across the area Mon night into early Tue with better coverage of shra and storms with periods of sub VFR conditions possible. High pressure builds in behind the front late Tue through Wed with a return to prevailing VFR conditions. && .MARINE... Short Term /through Tonight/... As 715 am Sat...No update needed as marine forecast is in great shape. Latest buoy observations are showing SW 5-15 knots and seas 2-4 ft across the coastal waters. S to SW winds of 10-20 knots will continue as high pressure dominates the southeast region. Seas will be 2-4 ft near shore to 3 to 5 ft over the outer waters south of Oregon Inlet. Long Term /Sunday through Wednesday/... As of 340 PM Friday...Moderate SW flow of 10-20 kts with seas around 3-5 ft expected thru Sun night around offshore high pressure. An approaching cold front will increase SW winds to 20-30 kt Mon through early Tue with low end Gales possible central waters. Seas are forecast to build to 7-11 ft by late Mon/Mon night into early Tue. SW winds diminish to 10-20 kt Tue, briefly become NW around 5-15 kt late Tue night, then back to southerly 10 kt Wed. Seas slowly subside Tue and Tue night, dropping below 6 ft late Tue night and to 2 to 4 ft Wed. && .HYDROLOGY... As of 10 pm Friday...The Tar River in Greenville is expected to reach moderate flooding, while Contentnea Creek in Hookerton is in major flood stage. The Neuse River in Kinston is now at minor flood stage, and is forecast to increase further to major flood stage next week. In The NE Cape Fear River in Chinquapin forecast remains in minor flooding. The Roanoke River is forecast to rise over the next several days due to increased flow out of Kerr Dam but is expected to remain just below flood stage. && .CLIMATE... Record highs are possible through Sunday as an extremely warm air mass settles over Eastern NC. RECORD HIGH TEMPS FOR 04/29 --------------------------- LOCATION TEMP/YEAR NEW BERN 90/1974 (KEWN ASOS) CAPE HATTERAS 84/1994 (KHSE ASOS) GREENVILLE 91/1981 (COOP - NOT KPGV AWOS) MOREHEAD CITY 86/2002 (COOP - NOT KMRH ASOS) KINSTON 96/1914 (COOP - NOT KISO AWOS) JACKSONVILLE 89/1974 (KNCA AWOS) RECORD HIGH TEMPS FOR 04/30 --------------------------- LOCATION TEMP/YEAR NEW BERN 91/1974 (KEWN ASOS) CAPE HATTERAS 84/1974 (KHSE ASOS) GREENVILLE 92/1957 (COOP - NOT KPGV AWOS) MOREHEAD CITY 86/1957 (COOP - NOT KMRH ASOS) KINSTON 94/1906 (COOP - NOT KISO AWOS) JACKSONVILLE 90/1987 (KNCA AWOS) && .MHX WATCHES/WARNINGS/ADVISORIES... NC...None. MARINE...None. && SYNOPSIS...BM NEAR TERM...BM SHORT TERM...BM LONG TERM...JME AVIATION...JME/BM MARINE...JME/TL/BM HYDROLOGY...MHX CLIMATE...MHX
Hazardous weather outlook, Apr 28, 8:10 PM EDT, 13 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Newport/Morehead City NC 810 PM EDT Fri Apr 28 2017 NCZ095-103-104-300015- Carteret-Outer Banks Dare-Outer Banks Hyde- 810 PM EDT Fri Apr 28 2017 ...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT SATURDAY THROUGH SATURDAY EVENING... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ029-044>047-079>081-090>094-098-300015- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Craven-Pamlico-Onslow- 810 PM EDT Fri Apr 28 2017 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
River Flood Warnings in North Carolina, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.